# SDR FDEA202507301339

- Difficulty date: July 30, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 77,009 hours, 30,394 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 667901
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON SELECTING FLAPS 25 AT ABOUT 155 KIAS, T/E LIGHT ILLUMINATED & EICAS DISPLAYED MESSAGE TE FLAP DISAGREE.  RAN QRH FOR T/E FLAP DISAGREE & LANDED 20 FLAPS USING ALTER SYS IAW QRH.  EMERGENCY DECLARED.  PERFORMED GVI OF RH IB XMSSN DRAINED & REFILLED FLUID IAW AMM 12-21-09-3. SMALL AMOUNT OF WATER COMING FROM RT INBD ROLLER BEARING.  LUBRICATED. RAN ENGS IAW JRH FOR FLAP CHK.  NOTED FLAP HANDLE MOVING BTWN 15/20  20/25,  BYPASS NOISE IN THESE POSITIONS.  FOUND FLAP CONTROL VALVE INPUT ROD VIBRATION DURING MOVEMENT FROM 15/20 20/25. RT INBD FLAP TRIP INDICATOR CHECKED GOOD AFTER CYCLE.  R & R T/E FLAP CONTROL VALVE IAW AMM 27-51-28-2.  RAN ENGS. OPS & LEAK CHKD GOOD. ACFT OK FOR SERVICE.
